# SDR AALA201907299033

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 37,551 hours, 13,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTS BURNING ELECTRICAL ODOR IN FORWARD MAIN CABIN. MAINTENACNE ACCOMPLISHED JOB CARD 26L000021001 WITH NO FINDINGS.
